Skip to content
My WebMD Sign In, Sign Up
masturbation with no ejaculate
avatar
poolboy1968 posted:
I have recently been diagnosed with kidney stones and am on meds treating that. Well life goes on and I felt rather horny this morning so decided to masturbate. I felt the orgasm, or feeling of "release" but nothing came out. Is this a problem?
Reply
 
avatar
cageyexec responded:
It is known as reverse ejaculation -- instead of traveling up and out of your penis, the ejaculate is forced into the bladder. So it feels something like a dry orgasm, though in my experience the sensation felt slightly different. "Off" I guess I'd say. And I didn't like it. Once I discontinued the Flomax things pretty quickly reverted to normal. There is a fair amount available online about "reverse ejaculation" if you want the particulars. Personally, I hated it and was glad my time on those meds was brief. Best treatment for kidney stones is lots of water. I do at least four liters a day!
 
avatar
An_246614 responded:
Also happens with bph drugs and after radical prostatectomy. Doesn't change the feeling!


Spotlight: Member Stories

over 60; Professional; Happily married over 30 years, with children. Interested in men's health/sex issues because spouse is unable to enjoy/have ...More

Helpful Tips

Weird cut/ scratch on member
my guy has this random cut / crack / scratch on his member. He swear he hasnt sleeped around. and if he has that is his punishment. ... More
Was this Helpful?
9 of 19 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.